Numbness

Loss of sensation in any part of the body is called numbness. It is usually caused by damage, irritation, or compression of one or more nerves that supply the numb area. The conditions that cause numbness are neuralgia, radiculopathy, peripheral neuropathy, carpal tunnel syndrome, spinal cord injury, stroke, and fracture.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

What could be the reason for burning sensation in legs with sweating all over the body?

Query: Hello doctor, While sleeping at night I having burning sensation on legs and sweating all over the body and having numbness all over the shoulder and head ache. It lasts for 5 to 10 minutes. I have a feeling of pain while passing urine. I am 48 years old and I have removed my uterus eight year...  Read Full »


Dr. Sravanthi Nuthalapati

Obstetrician And Gynaecologist

Answer: Hello, Welcome to icliniq.com. I have read through the description you mentioned. There are multiple issues I will tackle one at a time. I would like to know if your ovaries were preserved when you underwent hysterectomy eight years back, and if yes, probably the symptoms of sweating all over for...  Read Full »

Why do the muscles in my thigh get numb?

Query: Hi doctor, My uric acid in blood shoots up to 7.9. I do not have the problem or gout or kidney stones. How to reduce it? I have already started to drink lemon water the whole day. I have attached the photographs. I have only knee pain, which is at the backside of the knee while climbing up and down...  Read Full »


Dr. Akshay Kumar Saxena

Orthopaedician And Traumatologist, Spine Surgeon

Answer: Hello, Welcome to icliniq.com. You have stated that you do not have any symptoms suggestive of gout. There are ways to keep your uric acid value in low levels. General recommendations are as follows: Decreasing intake of red meat, alcohol, rice in your diet and other purine rich sources. Also incre...  Read Full »

What could cause numbness and cold sensation on the left side of the body?

Query: Hi doctor, I am feeling numbness and cold sensation on the left side of my body from calf, legs up to arms, and face. I am 35 years old with a height of 169 cm and weigh about 64 kg. I am taking Pregabalin for the past two days.  Read Full »


Dr. Naval Mendiratta

Rheumatologist

Answer: Hello, Welcome to icliniq.com. Well, most of your symptoms do look like related to the nerves only as the feeling of tingling and numbness can be related to that. I have gone through your older reports as well (attachment removed to protect patient identity), where there is a mild spasm of the spi...  Read Full »

Can multiple gastric problems be a preindicator of colon cancer?

Query: Hello doctor, My husband has been having a lot of issues in the past year. He does have a history of colon cancer in his family and I am more concerned. He gets excessively bloated (looks like a pregnant lady) very often. He gets bad gas that causes pressure on his chest. Sometimes he will have pro...  Read Full »


Dr. Lalit Bansal

General Surgeon

Answer: Hello, Welcome to icliniq.com. It is good that you are concerned regarding your husband with a positive family history. We should be alert for any conditions if they are running in the family. As per you, your husband has multiple gastric problems with back pain and numbness. These problems may be...  Read Full »

Will drugs taken for angioplasty recovery result in numbness of extremities?

Query: Hi doctor, My dad had an angioplasty a month back and now he complains of SOB and numbness in his hands while walking. It occurs only while he goes for a walk otherwise he is completely normal. Please help. He is currently on Concor (beta-blocker), Ascard, Lipiget, and Brilanta.  Read Full »


Dr. Kapil Gupta

General Medicine Physician, Internal Medicine Physician

Answer: Hello, Welcome to icliniq.com. One of the reasons for breathlessness can be a side effect of tablet Brilinta (Ticagrelor). It happens quite frequently in patients taking it (about 13 percent of the patients to be precise). But I would suggest you not to stop the drug until the breathlessness is qu...  Read Full »

Why do I feel dizzy and numb after getting up from sleep for two days?

Query: Hi Doctor, I feel head numbness lightly or i can say its dizzyness like thing, since two days, but its not bothering me all the time, but it is kind of numbness I am feeling when after getting up from sleeping or sitting position as I do work from home most of the time. Note: I have dandruff prob...  Read Full »


Dr. Pooja Pardhi

General Medicine Physician, General Practitioner, Internal Medicine Physician

Answer: Hi ,welcome to icliniq, I have gone through your query and can understand your health concern, As you have mentioned that you are working from home ,you might be using your laptop or computer excessively or continuously for a long time.In my opinion your symptoms like dizziness and numbness over he...  Read Full »

Why is my thumb numb after cervical surgery?

Query: Hi doctor, I had an MRI last year, which indicated a herniated disc and stenosis at C6-C7 left. So, I had cervical surgery ACDF. Still, l had pain for a couple of months and the MRI showed to my dismay that I still had stenosis with displacement of the C7 nerve root. Also, it showed that C5-C6 protr...  Read Full »


Dr. Tony Magana

Neuro Surgeon, Spine Health Specialist, Spine Surgeon

Answer: Hi, Welcome to icliniq.com. Sometimes it can take time for radiculopathy to improve even up to a year. If your neurological function is getting worse then a repeat MRI would be advisable. If the symptoms are the same and your neurological examination is not worse then you can wait before repeating a...  Read Full »

I have burning sensations in the body with numbness and shortness of breath. Why?

Query: Hi doctor, I have been having burning sensations in my chest, arms, and back, numbness in both sides of face, and shortness of breath. I have also been having weakness of the legs. I went to the ER on sunday and they did not know what is going on.  Read Full »


Dr. Aida Quka

Neurologist

Answer: Hello, Welcome to icliniq.com. I understand your concern and would explain that your symptoms are suggestive of possible anxiety. From the other hand vyvanse can lead to such symptoms as a common adverse effect. Coming to this point I would recommend taking Alprazolam at a low dose for anxiety. ...  Read Full »

Though my brother's aggression reduced after medication, he is still confused. Why?

Query: Hi doctor, This is about my brother. Earlier he used to get very angry over small matters. He was not able to concentrate on anything and was not able to sleep. He was confused and used to think that everybody was watching him. He used to harm the family members sometimes. He started his medication...  Read Full »


Dr. Ashok Kumar Choudhary

Andrologist, General Practitioner, Geriatrician, Psychiatrist, Psychologist Counsellor, Psychotherapist, Sexologist

Answer: Hello, Welcome to icliniq.com. I read your query and understand your concerns. First of all, I would like to inform you that three months are generally enough for the antidepressants to show effects. Secondly, 60 mg of Fluoxetine is generally a sufficient dose for antidepressant purposes. Consi...  Read Full »

Will inhaling paint spray fumes cause multiple sclerosis?

Query: Hello doctor, I have been diagnosed with multiple sclerosis. I never traveled to a foreign country. I have been unprotected from paint chemicals for over a year. I use a mask that was not NIOSH approved. The spray that I have been using is 341g. A test shows that 36 pounds of chemicals have been in...  Read Full »


Dr. Md Faiz Akram

Pharmacologist, Toxicologist

Answer: Hello, Welcome to icliniq.com. Multiple sclerosis (MS) is an autoimmune disease in which an abnormal response of body’s immune system is directed against the nervous system (brain, spinal cord and optic nerves). The immune system of the body mistakenly attacks the myelin sheath the protectiv...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.